# SDR A6WA200940810

- Difficulty date: December 15, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 16,607 hours, 15,460 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON T/O, HEARD LOUD BANGING NOISE COMING FROM NOSE WHEEL AREA.  SOUND LASTED 3 TO 5 MIN THEN EXTINGUISHED.  DURING WHICH NOSE DOOR OPEN WARNING MSG WAS ON.  INSP NOSE GEAR AREA, DOORS, NOSE GEAR, NO DAMAGE NOTED.  INSP FUSELAGE, ENGS AND ENG INLETS, NO DAMAGE NOTED.  TAXIED ACFT, NO MALFUNCTIONS NOTED.  (K)
